# SDR SWIA200921737

- Difficulty date: May 31, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 22,657 hours, 17,589 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Bypassing
- Location: Nlg Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD NOSE DOOR LANDING GEAR DOORS FALL OPEN WHEN NO HYDRAULIC PRESSURE IS ON THE NUMBER 3 HYDRAULIC SYSTEM.  (FLT 4870)  REPLACED DOOR ACTUATOR.
